Lie-Mei symmetry and conserved quantities of Appell equation for a holonomic mechanical system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (6): 3639-3642    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Lie-Mei symmetry and conserved quantities of Appell equation for a holonomic mechanical system
Xia Li-Li1, Li Yuan-Cheng2, Wang Xiao-Ming2, Liu Xiao-Wei2
(1)河南教育学院物理系,郑州 450046; (2)中国石油大学(华东)物理科学与技术学院,青岛 266555
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn